Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

On the constant factor in several related asymptotic estimates


Author: Andreas Weingartner
Journal: Math. Comp. 88 (2019), 1883-1902
MSC (2010): Primary 11N25, 11Y60
DOI: https://doi.org/10.1090/mcom/3402
Published electronically: December 26, 2018
MathSciNet review: 3925489
Full-text PDF
View in AMS MathViewer New

Abstract | References | Similar Articles | Additional Information

Abstract: We establish formulas for the constant factor in several asymptotic estimates related to the distribution of integer and polynomial divisors. The formulas are then used to approximate these factors numerically.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2010): 11N25, 11Y60

Retrieve articles in all journals with MSC (2010): 11N25, 11Y60


Additional Information

Andreas Weingartner
Affiliation: Department of Mathematics, 351 West University Boulevard, Southern Utah University, Cedar City, Utah 84720
Email: weingartner@suu.edu

DOI: https://doi.org/10.1090/mcom/3402
Received by editor(s): May 17, 2017
Received by editor(s) in revised form: July 17, 2018
Published electronically: December 26, 2018
Article copyright: © Copyright 2018 American Mathematical Society